MathSciNet Relay Station
MathSciNet bibliographic data
MR1900586 (2003h:14074) 14M25 (32A27)
Gelfond, O. A.; Khovanskii, A. G. Toric geometry and Grothendieck residues. Mosc. Math. J. 2 (2002), no. 1, 99–112, 199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement